Skip to Content

After taking tramadol I couldnt sleep and my heart was racing I want to know why this happens?

Responses (2)

masso 9 Apr 2017

Hi,

You must contact your Dr. tomorrow unless you are able to do so on a Sunday.

You are experiencing major less common side effects:

fast heartbeat
heart rate increased
irregular heartbeat

https://www.drugs.com/sfx/tramadol-side-effects.html

I suggest you discontinue the use of this narcotic like pain reliever (as you know we are dealing with a vital organ) until you can contact your Dr.

Regards, masso.-

Tracy RM 10 Apr 2017

I took it and I would also breakout into sweats. Come to find out I wasn't able to take it and you might be the same. Call your doc and see what they say.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions